Vol. 15, No. 5, 2022

Download this article
Download this article For screen
For printing
Recent Issues

Volume 15
Issue 6, 1375–1616
Issue 5, 1131–1373
Issue 4, 891–1130
Issue 3, 567–890
Issue 2, 273–566
Issue 1, 1–272

Volume 14, 8 issues

Volume 13, 8 issues

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author Index
To Appear
 
Other MSP Journals
Nonsingular Bernoulli actions of arbitrary Krieger type

Tey Berendschot and Stefaan Vaes

Vol. 15 (2022), No. 5, 1313–1373
Abstract

We prove that every infinite amenable group admits Bernoulli actions of any possible Krieger type, including type II and type III0. We obtain this result as a consequence of general results on the ergodicity and Krieger type of nonsingular Bernoulli actions G gG(X0,μg) with arbitrary base space X0, both for amenable and for nonamenable groups. Earlier work focused on two-point base spaces X0 = {0,1}, where type II was proven not to occur.

Keywords
nonsingular Bernoulli action, Krieger type, type-III action, nonsingular ergodic theory
Mathematical Subject Classification
Primary: 28D15, 37A40
Secondary: 37A15, 37A20, 46L36
Milestones
Received: 17 June 2020
Revised: 5 January 2021
Accepted: 10 February 2021
Published: 29 September 2022
Authors
Tey Berendschot
Department of Mathematics
KU Leuven
Leuven
Belgium
Stefaan Vaes
Department of Mathematics
KU Leuven
Leuven
Belgium